# SDR 97ZZZX4934

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Front Hub
- Part number: 717623
- Condition: Corroded
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT HUB RECEIVED FOR SCHEDULED OVERHAUL.  PART INSPECTED PER INSP 01, JT8D ENGINE MANUAL 481672 SECTION 72-36-17.  TIE-ROD, SHIELDING, AND COUNTERWEIGHT HOLES WERE FOUND WITH EXCESSIVE CORROSION AND PITTING.  PART TAGGED SCRAP AND RETURNED.
